Electron. J. Differential Equations, Vol. 2021 (2021), No. 17, pp. 1-10.

Uniform regularity of fully compressible Hall-MHD systems

Jishan Fan, Yong Zhou

In this article we study a fully compressible Hall-MHD system. These equations include shear viscosity, bulk viscosity of the flow, and heat conductivity and resistivity coefficients. We prove uniform regularity estimates.

Submitted November 10, 2020. Published March 21, 2021.
Math Subject Classifications: 76W05, 35Q80, 70S15.
Key Words: Hall-MHD; uniform regularity; compressible
DOI: https://doi.org/10.58997/ejde.2021.17

Show me the PDF file (286 KB), TEX file for this article.

Jishan Fan
Department of Applied Mathematics
Nanjing Forestry University
Nanjing 210037, China
email: fanjishan@njfu.edu.cn
  Yong Zhou
School of Mathematics
Sun Yat-sen University
Zhuhai, Guangdong 519082, China
email: zhouyong3@mail.sysu.edu.cn

Return to the EJDE web page